Thursday, April 28, 2011

RA

If you remember when I went for my initial exam with my new RA doctor, he did not believe I had RA. He confirmed that I had Fibromyalgia. He put me on Neurotin for the pain. It did not help any and some how my pain was worse. Once again I had an upset stomach and felt awful. I went back to the doctor a month later for a check up only to hear the blood test results. The test results was reactive for RA. It has set me back a little to know I have it. He made a change in my medicine and put me on Cymbalta(the generic)for my pain.

Since starting this new medication, I am once again not been sleeping, my stomach is killing me, my feet are like ice and I sweat profusely. It does alleviate my pain, but I am wondering if the side effects will go away in time, or if they don't is it worth it to feel so bad. I am cranky from the lack of sleep. But I keep on doing all that I can to go forward.

I am not going to let any of this define me. I am trying to live as normal a life as I can, or should I say as I feel like it. There are days where I am no good to anyone. I am going to exercise and it helps me so much. Nothing taste good and I am nauseous. I am trying to embrace it. Thinking I may loose some weight. I keep telling myself that I will do anything to loose weight and to be pain free. I have lost weight and it is a good start to inspire me to go further.

My spirit is a little low and I do not feel well. Nor did I want to share this with you all. I sincerely appreciate all of your well wishes and support. Some times I feel bad for not having anything good to write about. Therefor I don't write. Sometimes I can't put a thought together and nothing makes much sense to me.

I am through with my complaining. Thank you for listening. I will keep you posted on my progress. Love you all.

12 comments:

Just Be Real said...

Hi Pam. Appreciate you always sharing your struggles and encouraging along the way, as difficult it may be. Blessings.

Sandee said...

I hope you get this sorted out very soon. Feeling poorly and not sleeping well are two things I don't want to encounter and certainly not at the same time.

You shall remain in my thoughts and prayers as always. Big healing hugs. :)

DeEtta said...

Oh Sweet Pam, my heart aches for you. I pray that you will be able to start feeling better. I admire you for not letting it get you down, that takes a strong person. You are loved and prayers coming your way. {{{{{{{{{{HUGS}}}}}}}}} and get well prayers.

Akelamalu said...

I'm sorry to hear your diagnosis but at least you know now eh? It's awful when the side effects of medication are sometimes worse than the condition itself. Hopefully these will diminish and you will start to feel well. I'm sending Reiki and positive thoughts to you. x

The Bear's Blog said...

Sweet Friend,

Friends are always friends. In good times & bad, in good health & bad. It's those bad times when friends can just sit & listen - sometimes there are no answers but there is ALWAYS prayer and the ONE that we can trust and lean on.

God's Blessings, may He bless you and heal you. May His light shine on you this day, and always. In His name I lift you up to Him for healing and peace. Amen

Heaps of Hugs

dawn said...

Lots of love and prayers to you my friend. Hang in there.

Gail said...

HI PAM-
Oh my, RA. I SO understand the struggle of medications to "treat" the disease. MS medications are ALL horrid - and I struuggle with little relief. I have come to tolerate pain and symptoms, to enjoy my freedoms and honor my limits. It is a balancing act. I am holding you in prayer and healing light.
Love Gail
peace.....

mielikki said...

ahh.. I hope things get better, I am sending good healing thoughts your way

Rudee said...

I have to think out loud here...

if a medication is interfering so severely with sleep, it may, in the end, not be worthwhile. Sleep is necessary and restorative. Keep looking for the right answer, and keep going back to the doctor.

It's ok if you speak out here. I find the concern of others and the prayers that go out with their thoughts and well wishes is also restorative.

Finding Pam said...

JBR,You lift me up in ways you will never know. I hope you are doing better.


Sandee, I have always been a chronic insominac. I don't know why?

DeEtta,Thank you my friend. I am in a rough patch right now.


Akelamula, I appreciate the Reiki
very much.

Joyce, your prayers are so important to me. Thanks for listening.


Dawn, I am feeling it, thank you.


Gail, it is indeed a balancing act and how easliy it becomes out of balance.



Mielikki,things will turn around, I am sure of that.


Rudee, I love how you think out loud. I am ready to stop the meds and get on to better sleep.

Travis Cody said...

I'm just not convinced that the relief for one set of issues should create a whole new set of issues to deal with. There must be something better than having to take medicine that makes you sick.

Medicine should make you feel better.

Finding Pam said...

Travis, I agree with you completely. I have stopped the medicine for now.